# SDR SIMA20161227001

- Difficulty date: December 27, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 29,284 hours, 24,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NR 7 AND 8 INOPERATIVE.  R & R THE INVERTER IAW AMM 33-50-11. OPS CHECKED GOOD.
